# SDR CALA2018102702196

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348008220
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NR 4 STOP FITTING OTBD UPPER HOLE AT FR68 PRODUCES REJECTABLE INDICATIONS DURING RFHEC BOLT HOLE INSP AT LCQ PER REF NR 9296646. REPLACED DOOR R2 NR 4 STOP FITTING P/N D5348017920000. REAMED HOLE IN STOP FITTING TO 2ND OVER TO .2825 PER SRM 51-44-11-001 TABLE 00112 AND 53-41-12-300-010 PAR. 2(A). TREATED, PRIMED & PAINTED PER SRM 51-75--12-001. HFEC INSPECTED R2 DOOR FR 68 DOOR STOP NR 4 WEB (BOTH SIDES OF AFFECTED AREA), NO REJECTABLE INDICATIONS NOT ED PRIOR TO INSTALLATION. INSTALLED DOOR R2 NR 4 STOP FITTING PER SRM 58-41-12-300-010 PAR 2.
